# SDR HNAA200901200394

- Difficulty date: January 7, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: HNAA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 51,807 hours, 57,292 cycles
- System (JASC): 2700 · Flight Control System
- Part: Pulley
- Part number: FL4C62
- Condition: Worn
- Location: Cargo Bay
- Part time: 51,807 hours, 57,292 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE-OFF DUE TO EXTREMELY STIFF AND HARD TO MOVE AILERONS. R&R SPOILER CABLE PULLEY ABOVE BAG BAY DOOR WHICH WERE FOUND TO BE GRINDING NOISE.  CHECKED AILERON SPOILER CABLE TENSION IAW 27-12-00.
